# SDR SWAA2022030946523

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT ANGLE AT BS 500D COMMON TO LT WING I/B STRAKE SKIN IS CRACKED. / REMOVED DAMAGED WING TO BODY FAIRING SUPPORT ANGLE AT BS 500D COMMON TO LT WING I/B STRAKE SKIN. INSTALLED A NEW WIND TO BODY FAIRING SUPPORT ANGLE; ALL WORK ACCOMPLISHED IAW SRM 51-40-02; SRM 51-40-05 AND DWG 116A3110 SH 8; REV-
